MathSciNet Relay Station
MathSciNet bibliographic data
MR2159702 (2006d:37048) 37D25 (37C15 37E99)
Colmenárez Rodriquez, Wilmer J. Nonuniform hyperbolicity for singular hyperbolic attractors. Trans. Amer. Math. Soc. 357 (2005), no. 10, 4131–4140 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement